# SDR FDEA202009142196

- Difficulty date: September 14, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 87,700 hours, 19,502 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: AJC7515501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION FOR VERTICAL CRACKS BEHIND SERVICE REPAIR   SR10550013, PER DRAWING NUMBER SN10550000 ON RIGHT HAND SIDE OF THE LOWER   VERTICAL STABILIZER FORWARD FLANGE OF UPPER REAR SPAR CAP, STATION Y=2164,   CRACK INDICATION FOUND ON THIRD FASTENERS TOWARDS THE LOWEST FASTENER.  RIGHT SIDE OF THE LOWER VERTICAL STABILIZER FORWARD FLANGE OF UPPER REAR SPAR CAP, STATION Y=2164 CRACK REPAIR CARRIED OUT, AS PER EA 1-5530-T0356595 P1.  TITLE: STABILIZERS-VERTICAL STABILIZER-CRACK REPAIRS ON VERTICAL STABILIZER REAR SPAR LT & RT FORWARD FLANGES.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
